# SDR SIMA20140705002

- Difficulty date: July 5, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 29,547 hours, 25,394 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Brake System
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

UPON GATE ARRIVAL & STOP WITH PARKING BRAKE EMER HYD FLUID LINE LEAK.  MFD HYD FLUID QTY IN NR 2 SYS WENT TO ZERO WITH EICAS MSG, HYD 2 QTY LOW.  R & R NR 2 BRAKE INBD LINE SYS NR 2 IAW CMM 32-10-01 & ROUTED TEMP WIRE IAW ETN-32-222.  NO LEAKS NOTED.
